Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms

Yanheng Ding, Cheng Lee

Research output: Contribution to journalArticle

75 Citations (Scopus)


Based on new information concerning strongly indefinite functionals without Palais-Smale conditions, we study existence and multiplicity of solutions of the Schrödinger equation { -Δu + V(x)u = g(x,u) for x ε ℝN, u(x) → 0 as x → ∞, where V and g are periodic with r espect to x and 0 lies in a gap of σ(-Δ+V). Supposing g is asymptotically linear as u → ∞ and symmetric in u, we obtain infinitely many geometrically distinct solutions. We also consider the situation where g is super linear with mild assumptions different from those studied previously, and establish the existence and multiplicity.

Original languageEnglish
Pages (from-to)137-163
Number of pages27
JournalJournal of Differential Equations
Issue number1
Publication statusPublished - 2006 Mar 1


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this